question-icon

Does Metformin interact with Lisinopril?

default
Posted on Wed, 5 Apr 2017
Question: Hi, I take linospril 20mg once per day and 500 mg of metformin 2 times a day. I took my morning meds at about 11am tonight at I accidentally took another 20 mg of linospril instead of my alergy pill. Will this harm me?
doctor
Answered by Dr. Sameer Maheshwari (50 minutes later)
Brief Answer:
Could cause fall in bp

Detailed Answer:
Hi,
Welcome.
This is Dr Sameer.
Taking extra dose of antihypertensive medication can cause fall in bp.
So keep monitoring your bp & keep yourself well hydrated.
If the bp falls very much or you feel dizzy, drink some water with salt and go to the hospital, which i expect won't be required.
Take precautions in future.
Thanks & take care
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Sameer Maheshwari (58 minutes later)
Thanks so are you saying that I can't go to sleep tonight? I took 20mg at 11 am and again at 9 20 pm.



doctor
Answered by Dr. Sameer Maheshwari (24 minutes later)
Brief Answer:
You can sleep

Detailed Answer:
Hi,
Welcome back.
You can sleep comfortably. Don't worry. But before sleeping just check your bp. Drink adequate water. And just before sleeping take a glass of water with some salt in it.
In case you get up in night, check bp at that time & finally in the morning when you get up.
Don't worry nothing will happen, but be safe in future.
If you have any more question, I'll be happy to answer or if you are satisfied you can choose to close the discussion.
Thanks & take care
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Sameer Maheshwari

Cardiologist

Practicing since :2010

Answered : 823 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Metformin interact with Lisinopril?

Brief Answer: Could cause fall in bp Detailed Answer: Hi, Welcome. This is Dr Sameer. Taking extra dose of antihypertensive medication can cause fall in bp. So keep monitoring your bp & keep yourself well hydrated. If the bp falls very much or you feel dizzy, drink some water with salt and go to the hospital, which i expect won't be required. Take precautions in future. Thanks & take care